# SDR DALA1011930155

- Difficulty date: May 28, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 81,433 hours, 16,499 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS AT 40 FIN OP CREW REST SEAT SECURED CONNECTION.
